# SDR DALA1129750137

- Difficulty date: April 2, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 61,348 hours, 26,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN:  STA 903.5 FRAME INNER CHORD FOUND CRACKED TRANSITION RADIUS AT RBL 90.  STA 903.5 FRAME CRACKED INNER CHORD REPAIRED IAW ER/A 490891-14AD REV ORIGINAL.
